# SDR QXEA2015101800533

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 34,033 hours, 35,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT REAR EMERGENCY EGRESS EXTERIOR LIGHT REMAINS ON WHEN THE EMERGENCY LIGHTS ARE SELECTED TO OFF.  FOUND THE LIGHT THAT WAS STAYING ON TO BE THE AFT AIRSTAIR LIGHT WHICH IS NOT A EMERGENCY EGRESS LIGHT. CYCLED THE SWITCH FOR THE AIRSTAIR LIGHT TO THE OFF POSITION.  RETURNED TO SERVICE.  NO PARTS REPLACED.
